# SDR CA060704009

- Difficulty date: June 13, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL6013A
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE FOLLOWING WAS REPORTED BY THE PILOT; "THE STALL WARNING HORN SOUNDED, STICK SHAKER ACTIVATED FOLLOWED BY THE PUSHER AT FL320 DURING CLIMB.  R AFCS WAS ENGAGED AND COUPLED TO CO-PILOT¿S FD AT THE TIME.  WHEN THE PILOT GRABBED THE YOKE THE SHAKER ACTIVATED ONE MORE TIME.  THE AFCS WAS DISENGAGED AND THE NOSE WAS LEVELLED. THE STALL HORN AND STALL LIGHTS REMAINED ON.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO OWN BASE.  LANDING WAS UNEVENTFUL."   THE FOLLOWING FLIGHT TO THE SERVICE CENTRE WAS UNEVENTFUL AND THE STALL PROTECTION SYSTEM WAS TROUBLESHOT WITH NO FAULT FOUND. THE FDR DATA WAS ANALYSED AND SHOWED THAT, DURING CLIMB OUT, AT FL327 THE AIRSPEED HAD SLOWED TO 155 KIAS, A SPEED CONSIST
